# SDR TWAA9912801

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1315
- Condition: Failed
- Location: Row 33
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT STAIR EMERGENCY LIGHT AND THE EGRESS LIGHT AT ROW 33 WERE INOPERATIVE.  RELAMPED THE TWO AFT STAIR LIGHTS, AND RECONNECTED THE EGRESS STRIP AT ROW 33.  CHECK-C 3-12-99 STL.
